ISSN: 1300-4115
İzmir Göğüs Hastanesi Dergisi
Rituksimab İlişkili İnterstisyel Akciğer Hastalığı [Göğüs Hastanesi Dergisi]
Göğüs Hastanesi Dergisi. 2020; 34(3): 118-123 | DOI: 10.5222/İGH.2020.68077

Rituksimab İlişkili İnterstisyel Akciğer Hastalığı

Rabıa Hande Avcı, Ecem Naz Ertürk, Mukadder Calikoglu, Eylem Sercan Ozgur
Mersin Üniversitesi Tıp Fakültesi, Göğüs Hastalıkları Ana Bilim Dalı, Mersin

Rituksimab günümüzde kullanımı giderek artan, lenfoma, kronik lenfositik lösemi, romatoid
artrit, transvers myelit gibi hastalıkların tedavisinde kullanılan, interstisyel akciğer hastalığına
sebep olabilen CD 20 antijenine karşı geliştirilen monoklonal bir antikordur. Transvers myelit
nedeni ile rituksimab tedavisi alan 59 yaşında kadın hasta ilaç kullanımından sonra acil servise
nefes darlığı, öksürük, ateş şikayeti ile başvurdu. Klinik ve radyolojik değerlendirmeler sonucunda
hastaya ilaca bağlı interstisyel akciğer hastalığı tanısı kondu. Rituksimab tedavisinin sonlandırılması
ve metilprednizolon başlanmasından bir ay sonra hastanın klinik ve radyolojik bulgularında
düzelme sağlandı. Sonuç olarak interstisyel akciğer hastalığında primer neden araştırılırken
hastanın kullandığı ilaçlar bu açıdan sorgulanmalı ve rituksimab gibi diğer birçok ilacın etyolojide
yer alabileceği akılda tutulmalıdır.

Anahtar Kelimeler: İnterstisyel Akciğer Hastalığı, Rituksimab, Transvers Myelit

Rituksimab-Related Interstitial Lung Disease

Rabıa Hande Avcı, Ecem Naz Ertürk, Mukadder Calikoglu, Eylem Sercan Ozgur
Department Of Chest Diseases, Mersin University Faculty Of Medicine, Mersin, Turkey

Rituximab is a monoclonal antibody which is developed against CD 20 antigen, increasingly
used nowadays. While it is used in the treament of the diseases such as lymphoma, chronic
lymphocytic leukemia, rheumatoid arthritis, transverse myelitis; can also cause interstitial lung
disease. A 59 year old female patient who has been followed up with the disease of transverse
myelitis and receiving rituximab therapy, applied to the emergency department with labored
breath, cough, and fever after drug use. As a result of clinical and radiological evaluations, the
patient has diagnosed as drug-related interstitial lung disease. One month after the termination
of rituximab therapy and the start of methylprednisolone, the patient’s clinical and radiological
findings improved. In conclusion, while investigating the primary cause in interstitial lung disease,
the drugs used by the patient should be questioned in this respect and it should be kept in
mind that many other drugs such as rituximab can be involved in the etiology.

Keywords: Interstitial Lung Disease, Rituximab, Transverse Myelitis

Rabıa Hande Avcı, Ecem Naz Ertürk, Mukadder Calikoglu, Eylem Sercan Ozgur. Rituksimab-Related Interstitial Lung Disease. Göğüs Hastanesi Dergisi. 2020; 34(3): 118-123

Sorumlu Yazar: Rabıa Hande Avcı, Türkiye
LookUs & Online Makale